UAB Digital Repository of Documents 47 records found  previous11 - 20nextend  jump to record: Search took 0.03 seconds. 
11.
10 p, 320.4 KB Limit cycles of discontinuous piecewise polynomial vector fields / de Carvalho, Tiago (Universidade Estadual Paulista (Brasil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tonon, Durval J. (University of Goiás (Brasil). Institute of Mathematics and Statistics of Federal)
When the first average function is non-zero we provide an upper bound for the maximum number of limit cycles bifurcating from the periodic solutions of the center x= -y((x^2 y^2)/2)^m and y= x((x^2 y^2)/2)^m with m 1, when we perturb it inside a class of discontinuous piecewise polynomial vector fields of degree n with k pieces. [...]
2017 - 10.1016/j.jmaa.2016.11.048
Journal of Mathematical Analysis and Applications, Vol. 449 Núm. 1 (2017) , p. 572-579  
12.
19 p, 504.7 KB Study of the period function of a two-parameter family of centers / Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villadelprat, Jordi (Universitat Rovira i Virgili. Departament d'Enginyeria Informàtica i Matemàtiques)
In this paper we study the period function of ẍ = (1 x) p − (1 x) q , with p, q ∈ R and p > q. We prove three independent results. The first one establishes some regions in the parameter space where the corresponding center has a monotonous period function. [...]
2017 - 10.1016/j.jmaa.2017.02.054
Journal of Mathematical Analysis and Applications, Vol. 452 (2017) , p. 188-208  
13.
18 p, 330.6 KB Global behaviour of the period function for some degenerate centers / Álvarez, Maria Jesús (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica) ; Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prohens, Rafel (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
We study the global behaviour of the period function on the period annulus of degenerate centers for two families of planar polynomial vector fields. These families are the quasi-homogeneous vector fields and the vector fields given by the sum of two quasi-homogeneous Hamiltonian ones. [...]
2017 - 10.1016/j.jmaa.2016.12.077
Journal of Mathematical Analysis and Applications, Vol. 449 Núm. 2 (2017) , p. 1553-1569  
14.
14 p, 310.6 KB On the dynamics of a model with coexistence of three attractors: a point, a periodic orbit and a strange attractor / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia (Universidade de Lisboa. Departamento de Matemàtica)
For a dynamical system described by a set of autonomous differential equations, an attractor can be either a point, or a periodic orbit, or even a strange attractor. Recently a new chaotic system with only one parameter has been presented where besides a point attractor and a chaotic attractor, it also has a coexisting attractor limit cycle which makes evident the complexity of such a system. [...]
2017 - 10.1007/s11040-017-9240-6
Mathematical Physics, Analysis and Geometry. An International Journal Devoted to the Theory and Applications of Analysis and Geometry to Physics, Vol. 20 Núm. 2 (2017) , p. 1-12  
15.
12 p, 209.1 KB A convex representation of totally balanced games / Bilbao, Jesús Mario (Universidad de Sevilla) ; Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)
We analyze the least increment function, a convex function of n variables associated to an n-person cooperative game. Another convex representation of cooperative games, the indirect function, has previously been studied. [...]
2012 - 10.1016/j.jmaa.2011.10.026
Journal of Mathematical Analysis and Applications, Volume 387, Issue 2, (2012) , p. 1167-1175  
16.
24 p, 13.1 MB Reversible nilpotent centers with cubic homogeneous nonlinearities / Dukarić, Maša (University of Maribor(Slovenia). Center for Applied Mathematics and Theoretical Physics) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We provide 13 non-topological equivalent classes of global phase portraits in the Poincaré disk of reversible cubic homogeneous systems with a nilpotent center at origin, which complete the classification of the phase portraits of the nilpotent centers with cubic homogeneous nonlinearities.
2016 - 10.1016/j.jmaa.2015.07.049
Journal of Mathematical Analysis and Applications, Vol. 433 (2016) , p. 305-319  
17.
6 p, 556.2 KB Analytic nilpotent centers as limits of nondegenerate centers revisited / García, Isaac A. (Universitat de Lleida. Departament de Matemàtica) ; Giacomini, Hector (Université de Tours(France). Laboratoire de Mathématiques et Physique Théorique) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that all the nilpotent centers of planar analytic differential systems are limit of centers with purely imaginary eigenvalues, and consequently the Poincaré-Liapunov method to detect centers with purely imaginary eigenvalues can be used to detect nilpotent centers.
2016 - 10.1016/j.jmaa.2016.04.046
Journal of Mathematical Analysis and Applications, Vol. 441 (2016) , p. 893-899  
18.
21 p, 458.8 KB Existence and uniqueness of limit cycles for generalized -Laplacian Liénard equations / Pérez-González, Set (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan  (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torres, Pedro J. (Universidad de Granada. Departamento de Matemática Aplicada)
The Liénard equation x′′ + f(x)x′ + g(x) = 0 appears as a model in many problems of science and engineering. Since the first half of the 20th century, many papers have appeared providing existence and uniqueness conditions for limit cycles of Li´enard equations. [...]
2016 - 10.1016/j.jmaa.2016.03.004
Journal of Mathematical Analysis and Applications, Vol. 439 (2016) , p. 745-765  
19.
23 p, 408.0 KB Integrability and algebraic entropy of k-periodic non-autonomous Lyness recurrences / Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Zafar, Sundus (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
This work deals with non-autonomous Lyness type recurrences of the form xn+2 = an + xn+1xn, where {an}n is a k-periodic sequence of positive numbers with minimal period k. We treat such non-autonomous recurrences via the autonomous dynamical system generated by the birational mapping Fak ◦ Fak−1 ◦ · · · ◦ Fa1 where Fa is defined by Fa(x, y) = (y,a+yx). [...]
2014 - 10.1016/j.jmaa.2013.11.001
Journal of Mathematical Analysis and Applications, Vol. 413 (2014) , p. 20-34  
20.
14 p, 650.4 KB Limit cycles for discontinuous quadratic differential systems with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mereu, Ana Cristina (UFSCar(Brazil). Department of Physics, Chemistry and Mathematics)
In this paper we study the maximum number of limit cycles given by the averaging theory of first order for discontinuous differential systems, which can bifurcate from the periodic orbits of the quadratic isochronous centers ˙x = −y + x2, ˙y = x + xy and ˙x = −y + x2 − y2, y˙ = x + 2xy when they are perturbed inside the class of all discontinuous quadratic polynomial differential systems with the straight line of discontinuity y = 0. [...]
2014 - 10.1016/j.jmaa.2013.12.031
Journal of Mathematical Analysis and Applications, Vol. 413 Núm. 2 (2014) , p. 763-775  

UAB Digital Repository of Documents : 47 records found   previous11 - 20nextend  jump to record:
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.